# SDR CALA0200467

- Difficulty date: September 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 47,832 hours, 23,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 1211-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN SUB FLOOR STRUCTURE PLATE(WEB) CORRODED BETWEEN STA 1211 AND 1231 ABOVE LONGERON 28L-27R. REPAIRED IAW ECRA 5311-01133.
